# SDR CA980317015

- Difficulty date: March 4, 1998
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 28,428 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 864202
- Condition: Out Of Adj
- Location: Rt Wow
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER DEPARTURE THE WOW CAUTION LIGHT CAME ON. RIGHT HAND WOW SENSOR GAP ADJUSTED.
